Jump to content

xyz123: Tinnitus from Paroxetine


xyz123

Recommended Posts

Generalized Anxiety Disorder has been diagnosed in 2010. Main symptoms were internal tremors and palpitations . In October 2010 I visited doctor who prescribed me SSRI - Fluvoxamin called Fevarin. I took it 2 months but pain of skin hurt me and i did not feel better.

 

Meantime I read on polish websites lots of positivies stories about people who took paroxetine. Then I visited doctor and forced him to prescibe paroxetine for me. Paroxertine was started in January 2011, two weeks later I feel litte better, it means level of anxiety was decreased by 0 level, my stomach did not already hurt me and I thought it would have helped to me survive hard time at University. Soon I got strange side effect - tinnitus. I visited ENT and family doctor to look for reason of it. ENT asked me that I needed to take SSRI but I confirmed it. It was my most mistake.

 

I continued taking Paroxetine until the summer time 2011. In the meantime doctor increased me dose of paroxetine from 20 to max - 60 mg. I got ear pain soon but Doctor denied SSRI to caused me to have ear pain from it. Paroxetine decreased level of anxiety to zero high what caused me any pain to not worry me. It was horrible! When I withdrawn Paroxetine, tinnitus never passed and I've been keeping me since then. At the beginning I got used to live with it. Moreover in the meantime I came back to take SSRI. Finally cooperation with psychologist helped me to live without SSRI since almost 2 years. I'm thankful you to have website like SA where everybody have abiity to descibe his story and share with other ones to be better undersood.

 

 I have question for you. Do you understand how SSRI demage ear? I know that lots of people experienced this side effect but nowhere I can find explanation of it. 

 

Edited by manymoretodays
name to title, spacing, tag
Link to comment
  • manymoretodays changed the title to xyz123: Tinnitus from Paroxetine
  • Administrator

Welcome, @xyz123

 

Here is our topic about tinnitus

 

Also see Inner ear problems and drugs that can damage ears

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator

Hi xyz123, and welcome, @xyz123

And I just copied your post, from the tinnitus topic back over here too, so that we'll have your information, all in one place too.

 

Generalized Anxiety Disorder has been diagnosed in 2010. Main symptoms were internal tremors and palpitations . In October 2010 I visited doctor who prescribed me SSRI - Fluvoxamin called Fevarin. I took it 2 months but pain of skin hurt me and i did not feel better.

 

Meantime I read on polish websites lots of positivies stories about people who took paroxetine. Then I visited doctor and forced him to prescibe paroxetine for me. Paroxertine was started in January 2011, two weeks later I feel litte better, it means level of anxiety was decreased by 0 level, my stomach did not already hurt me and I thought it would have helped to me survive hard time at University. Soon I got strange side effect - tinnitus. I visited ENT and family doctor to look for reason of it. ENT asked me that I needed to take SSRI but I confirmed it. It was my most mistake.

 

I continued taking Paroxetine until the summer time 2011. In the meantime doctor increased me dose of paroxetine from 20 to max - 60 mg. I got ear pain soon but Doctor denied SSRI to caused me to have ear pain from it. Paroxetine decreased level of anxiety to zero high what caused me any pain to not worry me. It was horrible! When I withdrawn Paroxetine, tinnitus never passed and I've been keeping me since then. At the beginning I got used to live with it. Moreover in the meantime I came back to take SSRI. Finally cooperation with psychologist helped me to live without SSRI since almost 2 years. I'm thankful you to have website like SA where everybody have abiity to descibe his story and share with other ones to be better undersood.

 

And so, are you off SSRI's now for 2 years?  How did you come off of it?  And was your final SSRI the Paroxetine?

 

Please summarize your withdrawal history in your signature

Just follow the instructions in the link ^  And this is the section that you see below others posts.  It's different from what you may filled out initially to register.

 

And hey, welcome aboard!'

 

Love, peace, healing, and growth,

manymoretodays(mmt)

 

Edited by manymoretodays

2022 May- continuing with limited activity on site, just something I need to do right now

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016.  And.....I quit smoking 11/2021.  Can you say Hallelujah?(took me long enough)💜

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to comment

My last SSRI was paroxetine. I completed it in August 2019. Psychotherapist helped me to learn to live without drug. I did not believe my self to survive problems at work. Later I realised how many damaged was caused by paroxetine. Last month I exploted Internet to find people who got permanent side effects caused by SSRI and feel better among them. Thanks for welcome me!

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy